# SDR TWAA9812117

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK LONGERON 23L HAD 1.5 IN CRACK IN O/B FLANGE RUNNING DOWN INTO RADIUS AT FS 200.  CONFIRMED BY EDDY CURRENT.  REMOVED CRACKED LONG, INSTALLED NEW LONG FROM FACTORY SPLICE TO FACTORY SPLICE, INSTALLED FASTENERS PER SRM 51-30-0 AND 51-30-02.
